Atomicity via regularity for non-additive set multifunctions

Endre Pap, Alina Gavriluţ, Maricel Agop

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, an approach of atomicity problems is presented by means of regularity. Characterizations and physical interpretations of atoms and non-atomicity for set multifunctions taking values in the family of all nonempty subsets of a topological space are given.

Original languageEnglish
Pages (from-to)4761-4766
Number of pages6
JournalSoft Computing
Volume20
Issue number12
DOIs
Publication statusPublished - Dec 1 2016

Keywords

  • Atom
  • Fractality
  • Hypertopology
  • Non-atomic measure
  • Regularity
  • Set multifunction

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Atomicity via regularity for non-additive set multifunctions'. Together they form a unique fingerprint.

  • Cite this